MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1233
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis devices, a gore® molding & occlusion balloon catheter, and gore® dryseal flex introducer sheath devices.A 16fr gore® dryseal flex introducer sheath was inserted from the right side, and a trunk ipsilateral leg endoprosthesis was implanted.Subsequently, a 12fr gore® dryseal flex introducer sheath was inserted from the left side, and a contralateral leg endoprosthesis was implanted.The ipsilateral leg was then deployed.A touch-up was performed using the gore® molding & occlusion balloon catheter.After all devices were implanted, angiography revealed no endoleaks.The pressure waveform was unstable, and peripheral angiography revealed poor flow above the knee.A cutdown was performed, and thrombi were removed using a fogarty catheter.The pressure waveform became stable, and the procedure was concluded.The physician suggested that thrombi may have been scattered due to guidewire manipulation.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: catalog #dsf1633, serial # (b)(6), udi (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25107956
Report Number3007284313-2026-04761
Device Sequence Number21162731
Product Code DYB
UDI-Device Identifier00733132629961
UDI-Public(01)00733132629961(17)270819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale